# SDR QXEA2013050900952

- Difficulty date: May 9, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 654.5 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P SPLICE, HAS A SPOT OF CORROSION AFT OF STA 564.5.  REMOVED SPLICE IAW SRM 51-42-05-02-01, REV 12, DATED OCT 05/2012.  NOTE: PRIOR TO REMOVING SPLICE FOUND SPLICE TO BE CORRODED OUT OF LIMITS NO DAMAGE ALLOWED IAW SRM 53-30-03-00-01, REV 12.  MATCH DRILLED NEW STRINGER 24P AT STA 564.5 IAW SRM 51-42-05-02-01, SRM 51-40-15-02-01, REV 12. PRIMED, PAINTED SPLICE IAW SRM 51-25-10-02-01 AND 51-25-15-02-01, REV 12.  APPLIED CPC IAW AMM 51-25-01-390-801, REV 42.
